# SDR SWIA202161656

- Difficulty date: August 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Track
- Part number: 601R3103215
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT RAIL CORRODED AT LBL9 AND BETWEEN FS364 TO FS394.    (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED LH FLOOR SEAT RAIL AT LBL9 BETWEEN FS364 TO FS 394 IAW CRJ 200 AMM 53-01-11-000/400-802 REF ATTACHED CONTINUATION FOR DETAILS OF WORK PERFORMED
